# SDR CA190321002

- Difficulty date: January 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,652 hours
- Engine: Lyc O235L2C
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 43301015
- Condition: Cracked
- Location: Rudder
- Part time: 19,652 hours
- Component: Rudder, Cessna
- Component part number: C152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER RIB PART NUMBER 043301015 WAS FOUND CRACKED DURING INSPECTION.
